Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 954782, 9 pages
http://dx.doi.org/10.1155/2015/954782
Research Article

Finite-Time Stabilization of Uncertain Switched Positive Linear Systems with Time-Varying Delays

1School of Traffic and Transportation Engineering, Central South University, Changsha 410075, China
2School of Information Science and Engineering, Central South University, Changsha 410075, China

Received 30 September 2014; Revised 20 December 2014; Accepted 21 December 2014

Academic Editor: Muhammad Naveed Iqbal

Copyright © 2015 Tianjian Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianjian Yu, Yanke Zhong, Tefang Chen, and Chunyang Chen, “Finite-Time Stabilization of Uncertain Switched Positive Linear Systems with Time-Varying Delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 954782, 9 pages, 2015. https://doi.org/10.1155/2015/954782.